Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 257, NWS Atlanta, GA

July 20, 2022Gilmer County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 20, 2022, 11:57 PM EDT for Gilmer County, Georgia. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 20, 2022, 11:57 PM EDT (03:57 UTC)
Expired
Jul 21, 2022, 1:00 AM EDT
In force
63 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Gilmer County, GA

The radar

The Northeast Alabama radar (KHTX), 140 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2022-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1912 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

472 
WUUS52 KFFC 210357
SVRFFC
GAC123-210500-
/O.NEW.KFFC.SV.W.0257.220721T0357Z-220721T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1157 PM EDT Wed Jul 20 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Northwestern Gilmer County in north central Georgia...

* Until 100 AM EDT.

* At 1156 PM EDT, a severe thunderstorm was located near
  Mountaintown, or 8 miles northwest of Ellijay, and is nearly
  stationary.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Ellijay, East Ellijay, Mountaintown and Tails Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3485 8442 3466 8437 3466 8465 3468 8466
      3478 8463 3479 8461 3482 8458 3485 8461
      3486 8461
TIME...MOT...LOC 0356Z 015DEG 0KT 3480 8456 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 11:01 PM EDT, 56 minutes earlier.

Area forecast discussion, Jul 20, 11:01 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1101 PM EDT Wed Jul 20 2022

.UPDATE...

Convective coverage has diminished tonight from earlier this
evening, though some isolated showers and thunderstorms continue
to develop in far north Georgia. Coverage will remain relatively
minimal through the night with a few isolated showers or storms
remaining possible in far north Georgia. Otherwise, there remains
a significant degree of uncertainty by sunrise Thursday as some
CAMs indicate a decaying MCS approaching far north Georgia by this
point. Beyond this, boundaries from any potential morning activity
would interact with increasing instability to provide further
coverage by afternoon.

RW

.PREV DISCUSSION... /Issued 729 PM EDT Wed Jul 20 2022/

..Updated for 00Z Aviation Discussion...

PREV DISCUSSION... /Issued 328 PM EDT Wed Jul 20 2022/

.Morning Area Forecast Discussion...

SHORT TERM /Today through Friday/...

A shortwave over SC/NC ejects eastward this afternoon/evening before
another impulse of energy at the base of the trough brings the
threat of severe weather tomorrow. Current radar loop shows a few
isolated showers and thunderstorms initiating across the forecast
area. A cu field across much of the area has allowed for sufficient
surface heating to occur today. As a result, isolated convective
activity is anticipated to ramp up again this afternoon, where some
storms could become strong to severe. SPC Day 1 Outlook has extended
the Marginal Risk to include portions of north Georgia. SBCAPE this
afternoon between 2000-3000 J/kg will be more than enough to support
strong updrafts in any storms that initiate and damaging water-
loaded downdrafts, frequent lightning, and periods of locally heavy
rainfall will be the primary threats for today and tonight. In the
absence of day time heating, a lull in activity is expected
overnight. Convective activity will ramp up again tomorrow where SPC
has much of the forecast area in a Slight Risk. As moisture
inundates the low levels of the atmosphere, low level lapse rates
>7.5C, and SBCAPE between 3000-4000+ J/kg, severe thunderstorms
producing damaging wind gusts, isolated instances of hail, and heavy
rainfall will be a threat for tomorrow. More widespread coverage of
clusters of thunderstorms are possible tomorrow and activity could
begin earlier in the day.

While temperatures will hover near climatological normals (in the
upper 80s and low 90s), dewpoints in the mid to upper 70s will make
heat indices soar over 100F. Have held off issuing a heat advisory
as most locations approach indices just under criteria and rain from
thunderstorm activity as well as cold pools overspreading large
areas may act to limit temperatures.

KAL

LONG TERM /Friday Night through Tuesday/...

Looking into the beginning of the long term on Friday, the shortwave
trough that will cause the Thursday active weather will lift into
the Virginia's. This will put us in the middle of two ridges
shown on the 500mb, one being the ridge centered over the four
corners but extending into MS, and the Bermuda high encroaching
upon eastern GA. At the surface the lee-side trough will still be
extending into our area into Friday and Saturday. This ultimately
means that there will be enough moisture and forcing to give us
the chance of afternoon thunderstorms which is common in the
summer time. Meanwhile, the frontal boundary is expected to sag
slowly southward into the area. An axis of deep moisture
associated with the boundary will remain in place, particularly
over the southern half of the forecast area.

Convection will be diurnally-driven in nature, with the greatest
coverage forecast within the area of greatest moisture in central
Georgia. As such, PoPs are forecast to be likely mainly south of I-
20 and chance PoPs to the north. With high temperatures increasing
into the upper 80s to low 90s and dewpoints lingering in the low 70s
in north Georgia and mid 70s in central Georgia, SBCAPE values could
increase to between 2500-3500 J/kg in the afternoon hours. The best
instability is expected to be located in central Georgia. With
negligible low-level shear and 700-500 mb lapse rates compared to
Thursday, the threat for widespread severe will be limited. However,
a few storms may become strong to severe. With ample moisture,
precip loading in downdrafts of stronger storms will contribute to
the threat of damaging wind gusts. Locally heavy rain and frequent
lightning will also be expected with any stronger storms that
develop.

Saturday into Monday will see the high start to build in at the 500
mb level. The influence on this high pressure will serve to inhibit
convective development over north and central Georgia during the
weekend, with PoPs being limited to slight in north Georgia and low-
end chance in central Georgia during the afternoon hours each day.
The lee-side trough will start to retreat back to Virginia as well
which along with the high building in will allow our temperatures to
start to slowly increase into the low to mid 90s across the forecast
area. The higher temps along with dewpoints in the mid to upper 70s
will allow for apparent temps to approach the heat advisory criteria
of 105. As the week goes on, a heat advisory may be needed but that
will remain to be seen. Tuesday looks to have the lee-side trough
start to dip back into our area, which along with the high shifting
a bit west will allow us to have increased PoPs and the possibility
of afternoon scattered thunderstorms and showers. This day of
afternoon storms will be brief though as the Bermuda high sets in
over our area to continue the hot temperatures and high dewpoints.

Hernandez/King

AVIATION...
00Z Update...
VFR conditions will prevail this evening. Evening iso shra/tsra
coverage is too low to include in TAFs with exception of AHN/CSG
through around 02Z. Some potential for areas of lower cigs of MVFR
height, mainly after 12-14Z Thursday before VFR expected during
afternoon outside of shra/tsra. While iso/sct shra/tsra possible
after 12Z, widespread shra/tsra development is expected by
Thursday afternoon after 16-18Z. Winds will remain SW 5-10 kts
outside of tsra.

//ATL Confidence...00Z Update...
Medium confidence on morning MVFR cig potential.
High confidence on other elements.

RW

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  91  72  91 /  30  80  60  40
Atlanta         75  90  72  89 /  20  90  70  50
Blairsville     69  87  66  89 /  40  70  50  20
Cartersville    74  91  71  91 /  30  80  60  30
Columbus        75  92  74  86 /  20  70  60  60
Gainesville     74  89  71  90 /  30  80  60  30
Macon           74  93  73  90 /  20  70  60  60
Rome            75  93  72  95 /  30  80  60  20
Peachtree City  74  91  71  88 /  20  80  60  50
Vidalia         74  92  75  90 /  20  60  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...RW
LONG TERM....Hernandez
AVIATION...RW
Hazardous weather outlook, Jul 20, 11:03 PM EDT, 54 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1103 PM EDT Wed Jul 20 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-220315-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1103 PM EDT Wed Jul 20 2022

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Tonight...

Isolated thunderstorms remain possible in far north Georgia
overnight. Locally heavy rainfall, frequent lightning, and gusty
winds will be possible in any storms that develop.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

Scattered thunderstorms are possible each afternoon and evening
across much of the forecast area this week and into the weekend.
At this time, a more widespread severe threat exists on Thursday
with storms potentially developing into a more organized cluster
or line with damaging wind gusts being the main threat. Otherwise,
some storms each day could become strong to severe capable of
producing gusty winds, frequent lightning, and heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Local storm report, Jul 20, 6:02 PM EDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT WED JUL 20 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     TSTM WND DMG     3 SW CHAUNCEY           32.07N  83.10W
07/20/2022                   DODGE              GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN ON MARION SHEFFIELD RD NEAR
            THE INTERSECTION OF SWEET HOME CHURCH RD.

&&

EVENT NUMBER FFC2200849

TLV
Special weather statement, Jul 20, 6:10 PM EDT, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
610 PM EDT Wed Jul 20 2022

GAZ086-202245-
Emanuel GA-
610 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of central Emanuel
County through 645 PM EDT...

At 610 PM EDT, a strong thunderstorm was over Swainsboro, moving
northeast at 10 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Swainsboro, Twin City, Summertown, Canoochee, Dellwood and Modoc.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3252 8229 3265 8244 3281 8230 3257 8208
TIME...MOT...LOC 2210Z 243DEG 11KT 3260 8233

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 20, 7:28 PM EDT, 4 hours 29 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
728 PM EDT Wed Jul 20 2022

GAZ023>025-210000-
Hall GA-Banks GA-Jackson GA-
728 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of western Banks,
northeastern Hall and north central Jackson Counties through 800 PM
EDT...

At 728 PM EDT, a strong thunderstorm was near Gainesville, moving
east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Lula, Maysville, Clermont and Gillsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3443 8361 3445 8360 3445 8359 3448 8357
      3446 8353 3420 8353 3422 8384 3443 8385
      3451 8370 3450 8366
TIME...MOT...LOC 2328Z 265DEG 12KT 3432 8376

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 20, 8:06 PM EDT, 3 hours 51 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
806 PM EDT Wed Jul 20 2022

GAZ023>025-210030-
Hall GA-Banks GA-Jackson GA-
806 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of Banks, northeastern
Hall and northeastern Jackson Counties through 830 PM EDT...

At 806 PM EDT, a strong thunderstorm was over Gillsville, or near
Homer, moving east at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Commerce, Homer, Lula, Maysville, Gillsville, Pinefield Crossroads,
Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3445 8363 3443 8361 3445 8360 3445 8339
      3442 8338 3432 8339 3430 8337 3421 8336
      3420 8340 3418 8339 3421 8369 3446 8374
TIME...MOT...LOC 0006Z 265DEG 12KT 3431 8361

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jul 20, 8:42 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
842 PM EDT Wed Jul 20 2022

GAZ022-023-034-210115-
Hall GA-Forsyth GA-Gwinnett GA-
842 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of east central
Forsyth, northeastern Gwinnett and southwestern Hall Counties through
915 PM EDT...

At 842 PM EDT, a strong thunderstorm was over Lake Lanier Islands, or
8 miles east of Cumming, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Sugar Hill, Buford, Braselton, Flowery Branch, Oakwood,
Rest Haven, Aqualand Park, Oscarville, Buford Dam-Lake Lanier Parks
and Lake Lanier Islands.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3411 8409 3426 8407 3429 8388 3410 8385
TIME...MOT...LOC 0042Z 265DEG 12KT 3418 8400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 20, 9:12 PM EDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
912 PM EDT Wed Jul 20 2022

GAZ023>025-210145-
Hall GA-Banks GA-Jackson GA-
912 PM EDT Wed Jul 20 2022

...A strong thunderstorm will impact portions of western Banks,
northeastern Hall and northeastern Jackson Counties through 945 PM
EDT...

At 912 PM EDT, a strong thunderstorm was near Lula, or near
Gainesville, moving east at 15 mph.

HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Gainesville, Jefferson, Commerce, Homer, Lula, Maysville, Clermont,
Gillsville, Hollingsworth and Banks Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3446 8363 3443 8361 3445 8360 3445 8358
      3444 8346 3416 8345 3419 8366 3431 8382
      3448 8384
TIME...MOT...LOC 0112Z 265DEG 12KT 3437 8375

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:06 PM EDTSpecial Weather StatementFFCBanks24 min
Jul 20, 8:42 PM EDTSpecial Weather StatementFFCForsyth33 min
Jul 20, 9:12 PM EDTSpecial Weather StatementFFCBanks, Hall33 min
Jul 21, 12:10 AM EDTFlash Flood WarningFFCGilmer6 hr
Jul 21, 6:55 AM EDTSpecial Weather StatementFFCCatoosa, Fannin, Gilmer, Lumpkin, Murray, Towns and 3 more50 min
Jul 21, 7:44 AM EDTSpecial Weather StatementFFCCatoosa, Cherokee, Dawson, Forsyth, Gordon, Hall and 3 more31 min
Jul 21, 8:17 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dade, Walker28 min
Jul 21, 8:35 AM EDTSpecial Weather StatementFFCBarrow, Forsyth, Gwinnett, Jackson, Madison25 min
Jul 21, 8:48 AM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd27 min
Jul 21, 9:02 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Jackson, Madison, Oglethorpe28 min
Jul 21, 9:17 AM EDTSpecial Weather StatementFFCCobb, Floyd, Paulding, Polk28 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCBarrow, Clarke, Gwinnett, Oconee, Oglethorpe, Walton28 min
Jul 21, 10:05 AM EDTSpecial Weather StatementFFCBarrow, Clarke, DeKalb, Gwinnett, Jackson25 min
Jul 21, 10:36 AM EDTSpecial Weather StatementFFCHaralson, Paulding24 min
Jul 21, 11:01 AM EDTSpecial Weather StatementFFCHaralson, Paulding29 min
Jul 21, 11:25 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Haralson, Paulding35 min
Jul 21, 11:51 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton24 min
Jul 21, 12:15 PM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Fulton15 min
Jul 21, 12:20 PM EDTSpecial Weather StatementFFCCarroll25 min
Jul 21, 12:30 PM EDTSpecial Weather StatementFFCCoweta15 min
Jul 21, 12:45 PM EDTSpecial Weather StatementFFCCarroll, Coweta30 min
Jul 21, 1:17 PM EDTSpecial Weather StatementFFCHeard28 min
Jul 21, 1:18 PM EDTSpecial Weather StatementFFCCoweta27 min
Jul 21, 1:30 PM EDTSpecial Weather StatementFFCTroup30 min
Jul 21, 1:37 PM EDTRiver Flood WarningFFCGwinnett, Walton8 hr
Jul 21, 1:45 PM EDTSpecial Weather StatementFFCHeard30 min
Jul 21, 1:50 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard, Meriwether, Troup40 min
Jul 21, 2:30 PM EDTSevere Thunderstorm WarningFFCTroup45 min
Jul 21, 2:37 PM EDTSpecial Weather StatementFFCHeard23 min
Jul 21, 3:02 PM EDTSevere Thunderstorm WarningFFCHarris, Troup28 min
Jul 21, 3:19 PM EDTSpecial Weather StatementFFCLamar, Spalding26 min
Jul 21, 3:27 PM EDTRiver Flood WarningFFCGwinnett2 hr
Jul 21, 3:30 PM EDTSpecial Weather StatementFFCHarris30 min
Jul 21, 3:44 PM EDTSpecial Weather StatementFFCLamar, Pike31 min
Jul 21, 3:58 PM EDTSpecial Weather StatementFFCHarris32 min
Jul 21, 4:28 PM EDTSpecial Weather StatementFFCUpson32 min
Jul 21, 4:43 PM EDTSpecial Weather StatementFFCBibb, Monroe32 min
Jul 21, 5:10 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee35 min
Jul 21, 5:47 PM EDTSpecial Weather StatementFFCBibb, Twiggs28 min
Jul 21, 5:52 PM EDTSpecial Weather StatementFFCChattahoochee, Stewart38 min
Jul 21, 6:21 PM EDTSpecial Weather StatementFFCPutnam24 min
Jul 21, 6:53 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Putnam35 min
Jul 21, 7:04 PM EDTSpecial Weather StatementFFCCrawford26 min
Jul 21, 7:37 PM EDTSpecial Weather StatementFFCHancock38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.